# SDR TWAA9804105

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, STRINGER SPLICE AT FS 434 S33L WAS FOUND CORRODED.  REMOVED CORROSION PER SRM 51-10-00.  REMOVED AND REPLACED STRINGER SPLICE AT STATION 434 33L PER SRM 51-10-00.  (M)
